Coloring nonuniform hypergraphs: A new algorithmic approach to the general Lovász local lemma

A. Czumaj, C. Scheideler, Random Struct. Algorithms 17 (2000) 213.

Download
No fulltext has been uploaded.
Journal Article
Author
Publishing Year
Journal Title
Random Struct. Algorithms
Volume
17
Issue
3-4
Page
213--237
LibreCat-ID

Cite this

Czumaj A, Scheideler C. Coloring nonuniform hypergraphs: A new algorithmic approach to the general Lovász local lemma. Random Struct Algorithms. 2000;17(3-4):213-237.
Czumaj, A., & Scheideler, C. (2000). Coloring nonuniform hypergraphs: A new algorithmic approach to the general Lovász local lemma. Random Struct. Algorithms, 17(3-4), 213–237.
@article{Czumaj_Scheideler_2000, title={Coloring nonuniform hypergraphs: A new algorithmic approach to the general Lovász local lemma}, volume={17}, number={3-4}, journal={Random Struct. Algorithms}, author={Czumaj, Artur and Scheideler, Christian}, year={2000}, pages={213–237}}
Czumaj, Artur, and Christian Scheideler. “Coloring Nonuniform Hypergraphs: A New Algorithmic Approach to the General Lovász Local Lemma.” Random Struct. Algorithms 17, no. 3–4 (2000): 213–37.
A. Czumaj and C. Scheideler, “Coloring nonuniform hypergraphs: A new algorithmic approach to the general Lovász local lemma,” Random Struct. Algorithms, vol. 17, no. 3–4, pp. 213–237, 2000.
Czumaj, Artur, and Christian Scheideler. “Coloring Nonuniform Hypergraphs: A New Algorithmic Approach to the General Lovász Local Lemma.” Random Struct. Algorithms 17.3-4 (2000): 213–237. Print.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar